question-icon

What causes abnormal menstrual bleeding while on Clomid?

default
Posted on Thu, 19 Feb 2015
Question: Ive been on clomid for 6 months and the last 4 months ive not had a period of red blood. Just brown and not a lot. The doc has advised me to stop taking clomid as this has thinned my lining. How long will it take for this to thicken.
doctor
Answered by Dr. Manisha Jain (17 minutes later)
Brief Answer:
wait for 2 months

Detailed Answer:
Hello dear, thanks for trusting health care magic.
Yes your doctor is right in her diagnosis.
You should at least give a break of 2 months before taking next cycle of induction.
In these 2 months, get your hormone profile viz TSH, FSH, AMH, Prolactin and also pelvic ultrasound on day 2 for antral follicle count and on day 14 for endometrial thickness.
These tests will give you your fertility potential and status of ovaries and uterus.
Then ovulation induction drugs with follicular study to see for release of eggs and thus timing the intercourse accordingly after 2 months.
And it will be best if you opt for in utero insemination in that cycle.
Take care. In case you have other questions I will be happy to help
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain (9 minutes later)
Hi thanks. I have appointment with infertility doc on 18th February. So im hoping they wil do all these tests. Im getting HSG in 1 week also. Should i avoid trying these 2 months if my body isnt prepared. Ive already had a miscarriage and i dont want another.
doctor
Answered by Dr. Manisha Jain (16 minutes later)
Brief Answer:
nothing to worry

Detailed Answer:
Yes you are in safe hands and follow your infertility specialist with a good faith.
You have fair chance of pregnancy so just keep trying even without clomid there is no problem with you or your body that it cannot carry a baby.
The delay in conception is only a matter of time so don't be anxious.
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain (11 minutes later)
Ok thanks for your help.
doctor
Answered by Dr. Manisha Jain (21 minutes later)
Brief Answer:
welcome

Detailed Answer:
Welcome dear.
I basically practice infertility so in case you have any questions in future you can contact me directly on http://bit.ly/drmanishajain
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes abnormal menstrual bleeding while on Clomid?

Brief Answer: wait for 2 months Detailed Answer: Hello dear, thanks for trusting health care magic. Yes your doctor is right in her diagnosis. You should at least give a break of 2 months before taking next cycle of induction. In these 2 months, get your hormone profile viz TSH, FSH, AMH, Prolactin and also pelvic ultrasound on day 2 for antral follicle count and on day 14 for endometrial thickness. These tests will give you your fertility potential and status of ovaries and uterus. Then ovulation induction drugs with follicular study to see for release of eggs and thus timing the intercourse accordingly after 2 months. And it will be best if you opt for in utero insemination in that cycle. Take care. In case you have other questions I will be happy to help